MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-03
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 320-42-03 - 145-deg pe 42mm hum liner +2.5: (b)(6).300-01-13 - equinoxe, hum stem primary, press fit 13mm: (b)(6).320-06-42 - glenosphere 42mm: (b)(6).320-10-05 - equinoxe rev tray adap plate tray +5: (b)(6).320-15-01 - eq rev glenoid plate: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).320-20-34 - eq rev compres scr lck cap kit, 4.5 x 34mm: (b)(6).320-20-34 - eq rev compres scr lck cap kit, 4.5 x 34mm: (b)(6).320-20-34 - eq rev compres scr lck cap kit, 4.5 x 34mm: (b)(6).320-20-38 - eq rev compres scr lck cap kit, 4.5 x 38mm: (b)(6).320-42-03 - 145-deg pe 42mm hum liner +2.5: (b)(6).321-20-00 - equinoxe reverse shoulder drill kit: (b)(6).321-52-07 - 3.2mm drill bit sterile: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
As reported, approximately 2 years and 7 months post the initial left reverse total shoulder arthroplasty, the patient was brought back with shoulder instability.The shoulder was dislocated.Photos provided show wear of the liner.The poly liner, torque screw and humeral tray were removed.The surgeon opted to trial with a +15 setup.This was found to be well stable.A new +15 tray, torque screw and 42 +0 constrained liner were implanted.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
145-DEG PE 42MM HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23391891
Report Number1038671-2025-03195
Device Sequence Number10052685
Product Code KWT
UDI-Device Identifier10885862086709
UDI-Public10885862086709
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-42-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/27/2025
Date Device Manufactured03/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale